Varietà proiettive speciali di dimensione alta

Carla Novelli

Bollettino dell'Unione Matematica Italiana (2005)

  • Volume: 8-A, Issue: 3-1, page 597-600
  • ISSN: 0392-4033

How to cite

top

Novelli, Carla. "Varietà proiettive speciali di dimensione alta." Bollettino dell'Unione Matematica Italiana 8-A.3-1 (2005): 597-600. <http://eudml.org/doc/289495>.

@article{Novelli2005,
author = {Novelli, Carla},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {ita},
month = {12},
number = {3-1},
pages = {597-600},
publisher = {Unione Matematica Italiana},
title = {Varietà proiettive speciali di dimensione alta},
url = {http://eudml.org/doc/289495},
volume = {8-A},
year = {2005},
}

TY - JOUR
AU - Novelli, Carla
TI - Varietà proiettive speciali di dimensione alta
JO - Bollettino dell'Unione Matematica Italiana
DA - 2005/12//
PB - Unione Matematica Italiana
VL - 8-A
IS - 3-1
SP - 597
EP - 600
LA - ita
UR - http://eudml.org/doc/289495
ER -

References

top
  1. ANDREATTA, M. e NOVELLI, C., Manifolds polarized by vector bundles, Preprint. Zbl1222.14091MR2295120DOI10.1007/s10231-006-0005-2
  2. ANDREATTA, M., NOVELLI, C. e OCCHETTA, G., Connections between the geometry of a projective variety and of an ample section, To appear on Math. Nachr. Zbl1111.14004MR2269245DOI10.1002/mana.200410427
  3. ANDREATTA, M. e OCCHETTA, G., Ample vector bundles with sections vanishing on special varieties, Internat. J. Math., 10 (1999), 677-696. Zbl1066.14501MR1715178DOI10.1142/S0129167X99000276
  4. ANDREATTA, M. e OCCHETTA, G., Extending extremal contractions from an ample section, Advances in Geometry, 2 (2002), 133-146. Zbl0987.14010MR1895344DOI10.1515/advg.2002.003
  5. BELTRAMETTI, M.C. e SOMMESE, A.J., The adjunction theory of complex projective varieties, volume 16 of Exp. Math.de Gruyter, Berlin, 1995. Zbl0845.14003MR1318687DOI10.1515/9783110871746
  6. DE FERNEX, T. e LANTERI, A., Ample vector bundles and del Pezzo manifolds Kodai, Math. J., 22 (1999), 83-98. Zbl0954.14031MR1679240DOI10.2996/kmj/1138043990
  7. KNUTSEN, A.L., NOVELLI, C. e SARTI, A., On varieties which are uniruled by lines, Preprint. Zbl1102.14012
  8. MELLA, M., Minimal model of uniruled 3-folds, Math. Z., 242 (2002), 687-707. Zbl1054.14053MR1981193DOI10.1007/s002090100374
  9. NOVELLI, C., Fano manifolds of coindex four as ample sections, Preprint. Zbl1139.14018MR2267038DOI10.1515/ADVGEOM.2006.034
  10. REID, M., Surfaces of small degree, Math. Ann., 275 (1986), 71-80. Zbl0579.14017MR849055DOI10.1007/BF01458584

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.